Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What is the treatment for skin rash cause due to allergy? - Online Doctor Chats

Date : 02-Jan-2014
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:hi doctor
User: XXXXXXX here
User:recently i have got skin allergy on my face.
User:i have used Caladryl for two days
Doctor:What does the rash look like?
User:then i went to hopital regarding this.
User:doctor has suggested me Acnesol gel and Fcelin-A gel
User:from past four days i am using these gels, eventhough i am not satified
User:i fell like my face is burning. its paining for me
Doctor:Both these gels are antibiotics
User:now my managers are suggesting me to stop using these gels
Doctor:Can you describe the original rash to me?
User:actually last week some cream i have applied on my face. i think its not suitable for me. due to this reason i have got allergy
User:its looking like a small pimples
Doctor:which cream was that?
User:i am not sure with name, in parlor they have applied.
User:so please suggest me now what to do
Doctor:Original rash seems like an allergic reaction
Doctor:It wont need an antibiotic cream or gel
Doctor:Even if you use any cream or gel on face, you need to use it only on affected area
Doctor:I think last time also I suggested to avoid using any cream on face
User:so shall i stop using these gels?
Doctor:of course
Doctor:You have sensitive skin
User:no this is the first time i used cream
Doctor:Last time also I said the same thing
User:yes mine i sensitive skin
Doctor:More products you use on face
Doctor:worse it will get
Doctor:For daily cleaning of face
Doctor:you can try Ponds pimple clear face wash
Doctor:It may take care of the pimples
Doctor:Otherwise let nature heal it
Doctor:Antibiotics should not be used on sensitive skin
User:ok then i will stop using these gels from now onwards
User:shall i take caldryl doctor?
User:how about avil tablet? is that ok for me?
Doctor:I dont really suggest calamine on face though other components of caladryl are ok to use
Doctor:avil tablet can be taken
User:how many days i should take this tablet?
Doctor:You should take it only if you have bad rash
Doctor:It is not taken as a course but is used for symptom control
User:its very bad doctor and reddish.
Doctor:Then take one tonight
Doctor:It may cause drowsiness, thus avoid taking during day
User:is one tablet enough for me?
Doctor:Use sunscreen lotion during day
Doctor:It should help bring it down
Doctor:The reddishness will go slowly
User:since i am doing night shift, can i take this capsule in day while sleeping?
Doctor:before sleeping
User:thank you doctor
User:now i am using johnsons baby soap for my face. is that ok?
Doctor:Thanks for consulting
Doctor: XXXXXXX baby soap is ok
Doctor:Any mild cleanser is ok
Doctor:johnsons baby wash can also be used on face
User:also for body also am using same company body lotion cream
Doctor:body lotion is ok
Doctor:medicated products are not good
Doctor:Do you have any question here?
User:how about safi syrup doctor?
User:can i use this?
Doctor:Safi is meant for acne
Doctor:It wont work for you
User:oh ok doctor
User:then i will use caldrylg for some days and tomorrow i will take Avil tablet
User:thank you doctor.
Doctor:Thanks for consulting
Doctor:Take care
User:Thanks for your kind help.
Doctor:You are welcome
User:bye doctor
Doctor:Have a nice time
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor